Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1677
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMerdan, Hüseyin-
dc.contributor.authorKayan, S.-
dc.date.accessioned2019-07-04T14:19:41Z
dc.date.available2019-07-04T14:19:41Z
dc.date.issued2015-02-
dc.identifier.citationMerdan, H., & Kayan, Ş. (2015). Hopf bifurcations in Lengyel–Epstein reaction–diffusion model with discrete time delay. Nonlinear Dynamics, 79(3), 1757-1770.en_US
dc.identifier.issn0924-090X-
dc.identifier.urihttps://doi.org/10.1007/s11071-014-1772-8-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1677-
dc.description.abstractWe investigate bifurcations of the Lengyel-Epstein reaction-diffusion model involving time delay under the Neumann boundary conditions. Choosing the delay parameter as a bifurcation parameter, we show that Hopf bifurcation occurs. We also determine two properties of the Hopf bifurcation, namely direction and stability, by applying the normal form theory and the center manifold reduction for partial functional differential equations.en_US
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.relation.ispartofNonlinear Dynamicsen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectLengyel-Epstein reaction-diffusion modelen_US
dc.subjectHopf bifurcationen_US
dc.subjectStabilityen_US
dc.subjectTime delayen_US
dc.subjectPeriodic solutionsen_US
dc.titleHopf Bifurcations in Lengyel-Epstein Reaction-Diffusion Model With Discrete Time Delayen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume79en_US
dc.identifier.issue3en_US
dc.identifier.startpage1757en_US
dc.identifier.endpage1770en_US
dc.identifier.wosWOS:000349244900008-
dc.identifier.scopus2-s2.0-84925534799-
dc.institutionauthorMerdan, Hüseyin-
dc.identifier.doi10.1007/s11071-014-1772-8-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ1-
dc.identifier.wosqualityQ1-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

21
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

22
checked on Nov 9, 2024

Page view(s)

152
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.